# SDR 2006UALA01253

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,419 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bushing
- Condition: Migrated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR SUPPORT BEAM-FWD SUPPORT LINK-LOWER FUSE PIN HAS MIGRATING BUSHINGS LT AND RT SIDES AT BULKHEAD FITTING.  REPLACED 2 EA. 141T2914-1 BUSHINGS PER MM 32-21-04 AND GN-MM 1-0-1-013. NOSE GEAR EXTENSION AND RETRACTION TEST PERFORMED PER 32-34-00 AND LEAK CHECK GOOD. RETURNED TO SERVICE. BUSHING MIGRATION LIKELY RESULTS FROM CLEARANCE OPEN-UP, VIBRATION AND JARRING DURING LANDING CYCLE.
